# SDR SWIA202156604

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY SILL ANGLE HAS CORROSION BETWEEN FS. 310 TO 349    (C-CHECK) RO 3/4/2021   REMOVED AND REPLACED PAX DOOR ENTRY SILL KICKPLATE ANGLE BETWEEN  FS. 310 AND FS. 349 WITH NEW REF. CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWG# SH670-31810 REV. AE. SEE CONTINUATION CARD FOR WORK DETAILS. COMPLIED WITH SKYWEST CARD 51-900-1002-SKY AND SKYWEST FORM M-337.
